zbMATH — the first resource for mathematics

On the closure of certain spaces of holomorphic functions. (English) Zbl 0123.27006

Full Text: DOI EuDML
[1] Bergman, S.: Sur les fonctions orthogonales de plusieurs variables complexes avec des applications à la théorie des fonctions analytiques. Mém. Sci. Math. 106, Paris 1947.
[2] Bungart, L.: Holomorphic functions with values in locally convex spaces and applications to integral formulas. To appear in Trans. Am. Math. Soc. · Zbl 0142.33902
[3] Cartan, H.: Séminaire E. N. S. 1951/52, 1953/54.
[4] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 243-318 (1959). · Zbl 0087.29003
[5] Kobayashi, S.: Geometry of bounded domains. Trans. Am. Math. Soc.32, 267-290 (1959). · Zbl 0136.07102 · doi:10.1090/S0002-9947-1959-0112162-5
[6] Lelong, P.: Intégration sur un ensemble analytique complexe. Bull. soc. math. France85, 239-262 (1957). · Zbl 0079.30901
[7] Rossi, H.: Analytic Spaces I and II. U.S. Air Force technical report. Princeton University 1960.
[8] – Global theory of several complex variables. Lecture notes byL. Bungart. Princeton University 1961.
[9] ?? Vector fields on analytic spaces. Annals of Math. (2)78, 455-467 (1963) · Zbl 0129.29701 · doi:10.2307/1970536
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.